# SDR DALA2017052504286

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,794 hours, 24,107 cycles
- Engine: Pwa PW2037
- Engine time: 71,522 hours, 24,269 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING ENGINE ANTI-ICE, LEFT ENGINE BLEED OFF EICAS MESSAGE. WITH OFF LIGHT, FOLLOWED QRH AND IT REOCCURRED WITH FUMES THROUGHOUT CABIN.  TURNED ENGINE ANTI-ICE OFF AND RESET WORKED. R & R 450 DEG TEMP SENSOR, AND THE FAN AIR TEMP SENSOR,  ALSO THE FAN AIR MODULATION VALVE. THE HP VALVE CONTROLLER AND THE HP VALVE ALL IAW AMM 36-11, RAN ENG WITH PACKS AND ANTI-ICE ON. NO BLEED TRIP OR ODOR,  NO CURRENT FAULTS OR MESSAGES.  OK FOR SERVICE.
